Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

The distribution of the logarithm in an orthogonal and a symplectic family of L-functions

Bob Hough
Published Online: 2012-01-13 | DOI: https://doi.org/10.1515/forum-2011-0105

An erratum for this article can be found here: https://doi.org/10.1515/forum-2014-0064

Abstract

We consider the logarithm of the central value logL(1/2) in the orthogonal family {L(s,f)}fHk where Hk is the set of weight k Hecke-eigen cusp forms for SL2(), and in the symplectic family {L(s,χ8d)}dD where χ8d is the real character associated to fundamental discriminant 8d. Unconditionally, we prove that the two distributions are asymptotically bounded above by Gaussian distributions, in the first case of mean -1/2loglogk and variance loglogk, and in the second case of mean 1/2loglogD and variance loglogD. Assuming both the Riemann and Zero Density Hypotheses in these families we obtain the full normal law in both families, confirming a conjecture of Keating and Snaith.

Keywords: Zeta and L functions; other Dirichlet series and zeta functions; relations to random matrix theory

MSC: 11M06; 11M41; 11M50

About the article

Received: 2011-10-03

Revised: 2011-11-15

Published Online: 2012-01-13

Published in Print: 2014-03-01


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 523–546, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0105.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Maksym Radziwiłł and K. Soundararajan
Inventiones mathematicae, 2015, Volume 202, Number 3, Page 1029

Comments (0)

Please log in or register to comment.
Log in